# SDR GAIA02118ST

- Difficulty date: September 19, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT THE MAIN CARGO DOOR INNER SKIN IS CRACKED AROUND NR 3 LATCH HOOK ASSEMBLY FROM AFT CENTER ATTACH BOLT.  ACCOMPLISHED REPAIR IAW COTNEY EDR03-1, 8110-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
